MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0018-15
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to the manufacturer for evaluation.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Delivery of damaged packaging.
 
Additional Manufacturer Narrative
(10/193) the involved product was returned to intervascular and was inspected by our quality assurance (qa) supervisor for an evaluation of the damage extent.His observations are as follows: the product box has arrived damaged and sealed with tape.There is a match between the labelling of the box and the external tyvek.The product contained in the shell corresponds to the labelling.There are no instructions-for-use or patient labels.In conclusion, the product does not comply with the specifications due to a damaged outer packaging and missing labelling documents.Based on the traceability of the device, it appears that it was delivered in 2014 to a consignment stock in frankfurt, kept in storage for 4 years and then delivered to the hospital in homburg in 2018.It is assumed that the cause of the event is related to inappropriate storage conditions.(4308) the most likely cause of this event is an inappropriate storage of the device at the consignment stock.Because of that, the situation was reported to the sales and service unit (ssu) in order to investigate its cause and take the appropriate corrective actions.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8099920
Report Number1640201-2018-00025
Device Sequence Number13931994
Product Code DSY
UDI-Device Identifier00384401000136
UDI-Public00384401000136
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Model NumberIGW0018-15
Device Catalogue NumberIGW0018-15
Device Lot Number14E29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1